# SDR IPXA2018033027987

- Difficulty date: March 30, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 74,865 hours, 12,519 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: AYG70505507
- Part serial: EFS20016
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK.  PRI & SEC LIGHT ILLUNINATED GEAR HANDLE UP RIGHT.  REPLACED THE LANDING GEAR SELECTOR VALVE IAW MM 32-31-20-400-801.
